Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4149
Title: Petri Maps for Very Ample Line Bundles
Authors: Ballico, Edoardo
Keywords: Petri mapCurve in a projective space
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Edoardo Ballico, "Petri Maps for Very Ample Line Bundles", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 171-174.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
Here we construct several smooth curves C and several
very ample and special line bundles L on C such that the multiplication
map $H^0(C,L)\otimes H^0(C, \omega_C \otimes L^*) \rightarrow
H^0(C, \omega_C)$ (i.e. the Petri map) is surjective.
Type: Article
URI: http://hdl.handle.net/10077/4149
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
BallicoPetriMapsRendMat37.pdf75.75 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 5

1,720
checked on Apr 1, 2020

Download(s) 50

377
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.